# SDR UPS03840163

- Difficulty date: January 30, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA 80 LONG 22L EXTERNAL DOUBLER HAS SEVERAL LOOSE CHERRY LOCK RIVETS.  REMOVED DOUBLER AND FOUND BLIND FASTENERS UNDER DOUBLER WITH NO PITCH TO REPAIR DOUBLER HOLES, SHEAR TIE DRILLED THRU RADIUS, REMOVED DAMAGED SHEAR TIE, CUT OUT DAMAGED SKIN, NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED AND INSTALLED SHEAR TIE, DOUBLER, FILLER, AND FINGER DOUBLER IAW DWG 5610088 AND SRM 53-2-1 FIG 7.
